# SDR C2XA00BT026

- Difficulty date: May 31, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Seat 15
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4147 - CREW REPORTED SEAT 15A OVERHEAD LIGHT SHORTED OUT AND WAS SMOKING.  MAINTENANCE VERIFIED LIGHT WAS INOPERATIVE AND MEL''D AIRCRAFT IAW MEL NR 33-20-00 PLACARD NR 264161, AND RETURNED AIRCRAFT TO SERVICE.  (M)
